MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45043
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a console and an angiojet catheter were used in a thrombectomy procedure.During the procedure, the unit was giving a check saline suppy error message.A drawer replacement was required.The procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the ultra console was received in good condition with no physical damages/defects observed.The ultra console was plugged into the wall source with setup catheter and failed some test steps.There was a drawer stalled error on the display, during the time of testing.This drawer failure will create any type of problem during catheter loading and priming.Therefore, the catheter issue during the procedure was confirmed.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11864200
Report Number2134265-2021-06541
Device Sequence Number17091287
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public08714729890607
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45043
Device Catalogue Number45043
Device Lot NumberU4167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1